MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SHOULDER PACK

MEDLINE INDUSTRIES LP; SHOULDER PACK
Catalog Number DYNJ83240A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Blade broke during procedure.
 
Additional Manufacturer Narrative
It was reported by the customer contact that on (b)(6) 2023, " the surgeon went to make the incision deeper, and the blade broke with very little stress on it doing a shoulder scope".It was reported the event occurred about 45 minutes into the procedure.It was reported that "we looked for it with the scope and removed the broken end with a needle holder.The pieces were all account for with no injury to staff or patient".A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
SHOULDER PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18005597
Report Number1423395-2023-00063
Device Sequence Number20479431
Product Code OJH
UDI-Device Identifier10195327394394
UDI-Public10195327394394
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ83240A
Device Lot Number23EBE860
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2023
Initial Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown